# SDR ASAA2018080325642

- Difficulty date: June 27, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,905 hours, 7,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 312-328, LBL 49  FLOOR SUPPORT WAS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400, REV-.
